Texas, 2014Drought in Texas, November 1 to 30, 2014
November 1 to 30, 2014 · NWS CRP · 3 events in 3 counties and zones
Additional rainfall over the Victoria Crossroads was not enough to alleviate the drought conditions over this area during the month.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Additional rainfall over the Victoria Crossroads was not enough to alleviate the drought conditions over this area during the month.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Oct 31, 11:43 PM CST, 17 minutes earlier.
Area forecast discussion, Oct 31, 11:43 PM CST, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1243 AM CDT SAT NOV 1 2014
.DISCUSSION...SEE AVIATION SECTION FOR 06Z TAFS.
&&
.AVIATION...CLEAR SKIES/VFR CONDITIONS WILL EXIST ACROSS SOUTH
TEXAS THROUGH 16Z. LOW LEVEL FLOW WILL VEER TO EASTERLY FROM
16-18Z WITH LOW LEVEL MOISTURE OVER THE NORTHWEST GULF OF MEXICO
DRIFTING WEST INTO THE COASTAL PLAINS. SCATTERED CUMULUS WILL
DEVELOP AROUND 3000-3500 FEET. GFS/NAM MODELS INDICATE MOISTURE
MAY INCREASE ENOUGH TO PROVIDE BROKEN CLOUD DECK AROUND 6 KFT
NEAR INVERSION FOR THE SOUTHERN COASTAL BEND. ECMWF MODEL DOES
NOT SHOW QUITE AS MUCH MOISTURE...SO ONLY INDICATED SCATTERED
LAYER AT 6 KFT FOR NOW. VFR CONDITIONS THROUGH THE PERIOD.
&&
.PREV DISCUSSION... /ISSUED 950 PM CDT FRI OCT 31 2014/
DISCUSSION...DRY AIR CONTINUES TO FILTER INTO THE REGION
TONIGHT BEHIND THE COLD FRONT FROM THIS MORNING...WITH PWAT
VALUES DOWN TO NEAR A HALF INCH WITH THIS EVENING/S SOUNDING.
EXPECT A MUCH COOLER NIGHT TONIGHT THAN PREVIOUS DAYS...WITH
TEMPERATURES SEVERAL DEGREES BELOW AVERAGE (LOWS UPPER 40S TO LOW
50S). MADE MINOR TWEAKS TO FORECAST HOURLY GRIDS BASED ON CURRENT
OBS. ALSO...REMOVED MENTION OF SLIGHT CHANCE OF SHOWERS ACROSS
WESTERN ZONES...WHERE DRY AIR AND SUBSIDENT CONDITIONS ARE ALREADY
IN PLACE AS UPPER LVL RIDGE CONTINUES BUILDING IN FROM THE WEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 58 78 67 82 72 / 10 10 10 10 10
VICTORIA 49 78 62 85 70 / 10 10 10 10 10
LAREDO 58 81 67 85 69 / 10 10 10 10 10
ALICE 54 79 64 84 70 / 10 10 10 10 10
ROCKPORT 60 79 69 83 74 / 10 10 10 10 10
COTULLA 54 79 63 83 68 / 10 10 10 10 10
KINGSVILLE 54 80 66 83 72 / 10 10 10 10 10
NAVY CORPUS 60 79 69 82 73 / 10 10 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
TMT/89...AVIATIONHazardous weather outlook, Oct 31, 3:51 AM CST, 20 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
451 AM CDT FRI OCT 31 2014
TXZ229>234-239>247-010000-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
451 AM CDT FRI OCT 31 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.
.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE BRUSH
COUNTRY AND COASTAL BEND EARLY THIS MORNING. WIND GUSTS TO 40
MPH...ISOLATED RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES AND
OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THE
THUNDERSTORMS THIS MORNING.
NO HAZARDOUS WEATHER IS EXPECTED THIS AFTERNOON AND TONIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH THURSDAY...AS A
SLOW-MOVING UPPER LEVEL STORM SYSTEM MOVES TOWARD TEXAS. AT THIS
TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED AS INSTABILITY OVER
THE REGION WILL BE MARGINAL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
GMZ230-235-250-255-270-275-010000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
451 AM CDT FRI OCT 31 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.
.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THIS MORNING MAINLY SOUTH OF PORT ARANSAS.
NORTH TO NORTHEAST WINDS WILL INCREASE BEHIND A COLD FRONT BY
TONIGHT. SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS
OFF THE MIDDLE TEXAS COAST TONIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH THURSDAY...AS A
SLOW-MOVING UPPER LEVEL STORM SYSTEM MOVES TOWARD TEXAS. AT THIS
TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED AS INSTABILITY OVER
THE REGION WILL BE MARGINAL.
TMT/PZ
Drought, Calhoun
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Calhoun forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Severe drought occurred over the northeast portion of the county.
Drought, Victoria
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Victoria forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Severe drought occurred over the northern portion of the county.
Drought, Goliad
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Goliad forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 28.657, -97.426 (the zone’s center; the record gives no point)
Severe drought occurred over the northern portion of the county.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Marine Strong Wind in Eastern Pacific Coastal Waters, November 1, 20144 deaths · 1 injured · 1 event
- Strong Wind in West Virginia, November 1, 2014$136,000 · 33 events
- Drought in Texas, November 1 to 30, 2014$44,000 · 24 events
- High Wind in Utah, November 1, 2014$75,000 · 70 kt wind · 4 events
- Drought in Oklahoma, November 1 to 30, 201441 events
- Frost and Freeze in Kentucky, November 1 to 2, 201422 events
- Drought in New Mexico, November 1 to 30, 201420 events
- Frost and Freeze in Illinois, November 1 to 2, 201419 events
- Heavy Snow and Winter Weather in South Carolina, November 1, 2014$18,000 · 5 events
- Blizzard and Heavy Snow in Tennessee, November 1, 201417 events
- Drought in Texas, November 1 to 30, 201416 events
- Winter Weather in Georgia, November 1, 201413 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 548271, 548272, 548273.